Subexponential parameterized algorithms for degree-constrained subgraph problems on planar graphs - LIRMM - Laboratoire d’Informatique, de Robotique et de Microélectronique de Montpellier Access content directly
Journal Articles Journal of Discrete Algorithms Year : 2010

Subexponential parameterized algorithms for degree-constrained subgraph problems on planar graphs

Abstract

We present subexponential parameterized algorithms on planar graphs for a family of problems of the following shape: given a graph, find a connected (induced) subgraph with bounded maximum degree and with maximum number of edges (or vertices). These problems are natural generalisations of the Longest Path problem. Our approach uses bidimensionality theory combined with novel dynamic programming techniques over branch decompositions of the input graph. These techniques can be applied to a more general family of problems that deal with finding connected subgraphs under certain degree constraints.

Dates and versions

lirmm-00736490 , version 1 (28-09-2012)

Identifiers

Cite

Ignasi Sau, Dimitrios M. Thilikos. Subexponential parameterized algorithms for degree-constrained subgraph problems on planar graphs. Journal of Discrete Algorithms, 2010, 8 (3), pp.330-338. ⟨10.1016/j.jda.2010.02.002⟩. ⟨lirmm-00736490⟩
97 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More